# SDR CA991103066

- Difficulty date: September 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Seal
- Condition: Cut
- Location: Oil Pump
- Part time: 153 hours
- Component: 3038450
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) HP OIL PUMP SEAL CUT AND EXTRUDED CAUSING OIL LEAK AND LOW PRESSURE.
